JournalszaaVol. 27, No. 4pp. 463–467

Superposition Operator in a Space of Infinitely Differentiable Functions

  • Mario Romeo

    Università degli Studi di Catania, Italy
Superposition Operator in a Space of Infinitely Differentiable Functions cover
Download PDF

Abstract

In this paper we prove a degeneration result for the superposition operator in V(Rd)V(\mathbb{R}^d), a particular space of infinitely differentiable functions which have all derivatives uniformly bounded by a constant that does not depend on the order of derivation.

Cite this article

Mario Romeo, Superposition Operator in a Space of Infinitely Differentiable Functions. Z. Anal. Anwend. 27 (2008), no. 4, pp. 463–467

DOI 10.4171/ZAA/1365